I have been on and off of Coumadin for the last 16 years from having 3 DVT's in my left thigh and now the clot in my leg has occluded and causes daily pain when sitting. I have been wearing compression knee highs, resting my leg and walking to keep it healthy.
The Dr's over the years up t now have not wanted to put a stint in unless there was 0% circulation. I did the coagulation tests and do have a blood abnormality and tendency to clot so now they suggest going on coumadin or something similiar for life.
I will be 59 this year so the problem is I can't retire but my leg requires more rest than a working life can give it. I sit down at work but get up and walk around every hour which helps. Getting back on the Coumadin reminds me of the very bad headaches I had in the past and the dizziness after eating that prevent me from being able to concentrate and be well at work.
My blood pressure is normal but my anxiety is high. Currently I am taking 20mg of Celexa for the anxiety in order to get out of bed and 20mg of Adderall (adderrall) for my ADHD in order to focus and work through/with the anxiety. Has anyone else experienced this, I would like to get off the anxiety medication I feel it's addictive and deal with my ADHD without medication.
Also the dizziness and light headedness after eating has me either starving at work of wanting to just close my eyes to keep from falling out of my chair. I've always had the condition where moving too fast to get up after sitting everything goes dark so I learned to cope with that from childhood.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.